# SDR AALA202407084348

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 68,036 hours, 34,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2785
- Condition: No Test
- Location: Emergency Lights
- Part time: 63,290 hours, 31,592 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JOB CARD 26L00025011 EMERGENCY LIGHTING TEST FAILED. REPLACED L2 POWER SUPPLY CABIN EMERGENCY UNIT (AALA202407084348) AND BATTERY (AALA202407085605) PER AMM 33-51-38.
